On multipoint boundary value problems for systems of functional-differential and difference equations.

Gelashvili, Shalva; Kiguradze, Ivan

Memoirs on Differential Equations and Mathematical Physics (1995)

  • Volume: 5, page 1-113
  • ISSN: 1512-0015

How to cite

top

Gelashvili, Shalva, and Kiguradze, Ivan. "On multipoint boundary value problems for systems of functional-differential and difference equations.." Memoirs on Differential Equations and Mathematical Physics 5 (1995): 1-113. <http://eudml.org/doc/223328>.

@article{Gelashvili1995,
author = {Gelashvili, Shalva, Kiguradze, Ivan},
journal = {Memoirs on Differential Equations and Mathematical Physics},
keywords = {ordinary differential equations; functional-differential equations; integro-differential equations; systems of equations; multipoint boundary value problems; difference equations; stable difference scheme; existence; uniqueness; approximation},
language = {eng},
pages = {1-113},
publisher = {A. Razmadze Mathematical Institute of the Georgian Academy of Sciences},
title = {On multipoint boundary value problems for systems of functional-differential and difference equations.},
url = {http://eudml.org/doc/223328},
volume = {5},
year = {1995},
}

TY - JOUR
AU - Gelashvili, Shalva
AU - Kiguradze, Ivan
TI - On multipoint boundary value problems for systems of functional-differential and difference equations.
JO - Memoirs on Differential Equations and Mathematical Physics
PY - 1995
PB - A. Razmadze Mathematical Institute of the Georgian Academy of Sciences
VL - 5
SP - 1
EP - 113
LA - eng
KW - ordinary differential equations; functional-differential equations; integro-differential equations; systems of equations; multipoint boundary value problems; difference equations; stable difference scheme; existence; uniqueness; approximation
UR - http://eudml.org/doc/223328
ER -

Citations in EuDML Documents

top
  1. E. Bravyi, Robert Hakl, Alexander Lomtatidze, Optimal conditions for unique solvability of the Cauchy problem for first order linear functional differential equations
  2. Staněk, Svatoslav, Two-point functional boundary value problems without growth restrictions
  3. Robert Hakl, Alexander Lomtatidze, Bedřich Půža, New optimal conditions for unique solvability of the Cauchy problem for first order linear functional differential equations
  4. E. Bravyi, Robert Hakl, Alexander Lomtatidze, On Cauchy problem for first order nonlinear functional differential equations of non-Volterra’s type
  5. Robert Hakl, Alexander Lomtatidze, Jiří Šremr, Solvability of a periodic type boundary value problem for first order scalar functional differential equations

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.